A nonsingularity criterion for matrices

Research output: Contribution to journalArticlepeer-review

6 Scopus citations

Abstract

A new nonsingularity criterion for matrices is derived. It improves the Levy-Desplanques theorem for matrices which are "near" to triangular ones.

Original languageEnglish
Pages (from-to)79-87
Number of pages9
JournalLinear Algebra and Its Applications
Volume253
Issue number1-3
DOIs
StatePublished - 1 Mar 1997
Externally publishedYes

Fingerprint

Dive into the research topics of 'A nonsingularity criterion for matrices'. Together they form a unique fingerprint.

Cite this